ICD-10-CM Code T39.011
Poisoning by aspirin, accidental (unintentional)
Non-Billable CodeNon-Billable means the code is not sufficient justification for admission to an acute care hospital when used a principal diagnosis. Use a child code to capture more detail.
7th Character RequiredCode requires 7th Character Extension identifier. This 7th Character usually captures Episode of Care information, such as "Initial Encounter," "Subsquent Encounter," or "Sequela."
ICD Code T39.011 is a non-billable code. To code a diagnosis of this type, you must use specify a 7th character that describes the diagnosis 'poisoning by aspirin, accidental (unintentional)' in more detail. The 7th characters that can be added, and the resulting billable codes, are as follows:
|7th Digit||Billable Code||7th Digit Specifies|
What is 7th Character Extension?For codes less than 6 characters that require a 7th character a placeholder 'X' should be assigned for all characters less than 6. The 7th character must always be the 7th position of a code. E.g. The ICD-10-CM code T67.4 (Heat exhaustion due to salt depletion) requires an Episode of Care identifier. T67.4XXA Initial Encounter or T67.4XXD Subsequent Encounter. More Info
The ICD code T390 is used to code Aspirin poisoning
Aspirin poisoning or salicylism is acute or chronic poisoning with aspirin. A single overdose may cause acute poisoning. Continuous usage of an elevated dosage over long periods of time may cause chronic poisoning.
|ICD 9 Code:||965.1|
A skeletal structural formula for aspirin.
ICD-10-CM Drugs Index References for 'T39.011 - Poisoning by aspirin, accidental (unintentional)'
The ICD-10-CM Drugs Index links the below-listed medical terms to the ICD code T39.011. Click on any term below to browse the drugs index.